# SDR A6WA201140165

- Difficulty date: February 1, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 176,550 hours, 16,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL AT FS 338.00, SECOND FROM BOTTOM OF DOOR.  REMOVED CRACKED INTERCOSTAL END.  REPLACED WITH NEW SERVICEABLE INTERCOSTAL PN 601R31902-318S.
